# SDR HALA201507010125

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 18,149 hours, 2,843 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Part number: 43283090001
- Part serial: 10439
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM TANK APPEARS TO HAVE EMPTIED INTO RT TANK ONLY.  CROSS FED OUT RIGHT TANK TO REBALANCE.  FOUND JETTISON VALVE CRACKED.  R & R RT JETTTISON VALVE IAW AMM 28-31-41-000-801-A.  OPS AND LEAK CHECKS GOOD.
